# SDR QXEA2012052100394

- Difficulty date: May 21, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 12,335 hours, 13,391 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES WERE VERY WEAK ON LANDING ROLLOUT, POST TOUCHDOWN.  REPORTED AS WEAK ON BOTH PILOT AND F/O LANDINGS. ADJUSTED CABLE TENSION AT BRAKE CONTROL VALVE AS WELL AS FUNCTIONAL TEST OF MAIN BRAKE SYS.  ALL TEST OK. RETURNED TO SERVICE.
